Page 5 of 5 FirstFirst ... 3 4 5
Results 41 to 44 of 44

Thread: Low performance after Lifestealer patch.

  1. #41
    Some people is having crashes too.

  2. #42
    Basic Member
    Join Date
    Oct 2011
    Posts
    115
    Quote Originally Posted by Zoid View Post
    Looks like there's some sort of issue with NVidia Optimus hardware and Direct3D 9Ex. We'll try to reproduce this in our labs and address the issue. Thank you very much for the diagnostic reports.

    Can users check to see if there's a setting in the NVidia driver options to force Dota 2 to only use the better graphics part (420M or the 540M, etc)?
    I can confirm that there is in option to force Dota 2 to only use the 540M in the Nvidia control panel.

  3. #43
    Basic Member
    Join Date
    Oct 2011
    Location
    Michigan
    Posts
    89
    any update soon?

  4. #44
    Basic Member
    Join Date
    Apr 2012
    Posts
    10
    I have the same problem with my Nvidia GT540M. but it improved when I used your suggestion "-nod3d9ex". Before it was steady 30FPS in game then sudden drops to 10fps for a few seconds before going back up to 30FPS. Really annoying even if you're just walking around alone in the forest. I updated my drivers to 296.10. Updated bios thought it was a turbo boost thing. Updated sound card drivers thought the sound may be causing this since I hear occasional stutter sound once in a while. Checked my processes = nothing unusual, checked to see if my optimus is switching to intel to nvidia if the fps drop happen = no its not switching. I can play kingdom of amalur with massive creeps without losing FPS. Is there a solution for this now?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •